Tokyo Journal of Mathematics

Defining Equations of Modular Curves $X_0(N)$

Mahoro SHIMURA

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 18, Number 2 (1995), 443-456.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270043475

Digital Object Identifier
doi:10.3836/tjm/1270043475

Mathematical Reviews number (MathSciNet)
MR1363479

Zentralblatt MATH identifier
0865.11052

Citation

SHIMURA, Mahoro. Defining Equations of Modular Curves $X_0(N)$. Tokyo Journal of Mathematics 18 (1995), no. 2, 443--456. doi:10.3836/tjm/1270043475. http://projecteuclid.org/euclid.tjm/1270043475.


Export citation